# SDR UPS07450309

- Difficulty date: July 3, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX KEEL BEAM BOX LOWER EXTERNAL PANEL SUPPORT ATT SHIM FOUND CORROSION AT STA 1460 LBL4 TO LBL5 AND RBL4 TO RBL5 UPPER SURFACE TO STIFFENER AREA AS MARKED.  CORROSION BLEND OUT 0.065" BY 3/4" BY 1 1/4" EXCEED SRM LIMIT.  FX KEEL BEAM BOX LOWER EXTERNAL PANEL SUPPORT ATT SHIM REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
